# SDR DALA2025111408361

- Difficulty date: November 9, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE AT FR C60 STR P'1.   REPAIRED PER ERA 630300-14 REV ORIGINAL. (1295086)
